24 Relief Ofâ€¢ Sneezingâ€¢ Runny noseâ€¢ Itchy, watery eyesâ€¢ Itchy throat or nose.
Active Ingredient (in each 5mL)...PurposeCetirizine HCl 5mg... Antihistamine. Inactive IngredientsAnhydrous Citric Acid, Flavors, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucralose.
Directionsâ€¢ use only with enclosed dosing cupâ€¢ find right dose on chart belowâ€¢ mL = millilitersAdults and children 6 years and over: 5mL or 10mL once daily depending upon severity of symptoms; do not take more 10mL in 24 hours.Adults 65 years and over: 5mL once daily; do not take more than 5mL in 24 hours.Children 2 to under 6 years of age: 2.5mL once daily. If needed, dose can be increased to a maximum of 5mL once daily of 2.5mL every 12 hours. Do not give more than 5mL in 24 hours.Children under 2 years of age: Ask a doctor.Consumers with liver or kidney disease: Ask a doctor. Other Informationâ€¢ Store between 20deg to 25degC (68deg to 77degF)â€¢ Do not use if carton is opened or if carton tape or bottle wrap imprinted "SAFETY SEALÂ®" is broken or missingâ€¢ See bottom panel for lot number and expiration date Dosing cup should be washed and left to air dry after each use.
Always refer to the actual package for the most accurate information